MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4592
Medical Device Problem Codes Unexpected Therapeutic Results (1631); High Capture Threshold (3266)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was programmed tip to can.It was noted that impedance measurements were stable, and lv threshold was 5v @ 1 ms.The patient was experiencing painful stimulation in lv configurations tip to can and tip to right ventricular (rv).The physician elected program the cardiac resynchronization therapy defibrillator (crt-d) system to rv only and extended the atrioventricular delay (avd), as the stimulation sensation went away with lv off.The patient was also scheduled for chest x-rays and an echocardiogram.It was noted that the patient did weight lifting and exercised aggressively, which may have contributed to the reported observations.Additional information received reported that the x-rays taken were unremarkable.This lv lead remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22290442
Report Number2124215-2025-40488
Device Sequence Number8892555
Product Code LWP
UDI-Device Identifier00802526423109
UDI-Public(01)00802526423109(17)190708
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2019
Device Model Number4592
Device Catalogue Number4592
Device Lot Number307889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/19/2025
Date Device Manufactured07/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale